# SDR CA190521020

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Propeller: Snsnch W69EK63
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 20322002001
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 20 FEET AFTER TAXIING, THE STUD FROM A 20-3220-02-00_1 NOSE LANDING GEAR FAILED. AFTER TAKEOFF, THE NOSE FORK DEPARTED THE AIRCRAFT. THE PILOT WAS UNAWARE OF THIS AND PROCEEDED WITH UPPER AIR WORK. UPON LANDING, THE PILOT WAS PRACTICING SOFT FIELD LANDINGS. THE STRUT CONTACTED THE RUNWAY AND CAME TO A COMPLETE STOP. THE AIRPLANE WAS QUICKLY REMOVED FROM THE RUNWAY WITHOUT FURTHER INCIDENT. (TC# 20190521020)
